# SDR B4MR98083

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs480 S3l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 90-26-09 / SB 727-53-0084, FOUND INTERNAL SKIN CIRCUMFERENTIAL JOINT SPLICE AT BS 480 HAS CORROSION UNDER SEALANT FOUR INCHES ABOVE S3L.  REMOVED CORROSION IAW B727 SRM 51-10-6.  FOUND TO BE WITHIN LIMITS IAW B727 SRM 53-10-1.  ULTRASONIC THICKNESS CHECK MINIMUM NOMINAL THICKNESS .036.  HFEC INSP C/W NO DEFECTS NOTED.  PERFORMED PART IV MODIFICATION (OVERSIZE UNIVERSAL FAST INSTALL) IAW BOEING S/B 727-53-0084 REV 4.  NON-ROUTINE TASK CARD NUMBERS 114560 AND 114795.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
